# SDR R61A2025062300262

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 21,083 hours, 14,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE DENTED AND GOUGED BETWEEN FRA 19-20 AND STR14R-15R. REPLACED SHEAR CLIP AT FRA 19 AND BETWEEN STR 14R-15R IAW EMB 170/175 SRM 51-41-01 AND 51-41-02 ALSO REF ETD2025-170-923116 AND VP-025441-2025 FOR WORK ACCOMPLISHED.
